zbMATH — the first resource for mathematics

Global structure of holomorphic webs on surfaces. (English) Zbl 1149.14300
Janeczko, Stanisław (ed.) et al., Geometry and topology of caustics — Caustics ’06. Proceedings of the 3rd Banach Center symposium, Warsaw, Poland, June 19–30, 2006. Warsaw: Polish Academy of Sciences, Institute of Mathematics. Banach Center Publications 82, 35-44 (2008).
The text is a summary (without proofs) of V. Cavalier and D. Lehmann [Ann. Inst. Fourier 57, No. 4, 1095–1133 (2007; Zbl 1129.14015)]. The summary of this first article (with a different numbering of sections) is valid for the present article as well.
For the entire collection see [Zbl 1147.58001].

14C21 Pencils, nets, webs in algebraic geometry
53A60 Differential geometry of webs
Full Text: Link